Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


An iterative finite element method for approximating the biharmonic equation

Author: P. B. Monk
Journal: Math. Comp. 51 (1988), 451-476
MSC: Primary 65N15; Secondary 65N30
MathSciNet review: 935080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A mixed finite element method for the biharmonic model of the simply supported and clamped plate is analyzed and error estimates are obtained. We show that the discrete problem may be solved efficiently by using the conjugate gradient method and a sequence of Dirichlet problems for Poisson's equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N15, 65N30

Retrieve articles in all journals with MSC: 65N15, 65N30

Additional Information

PII: S 0025-5718(1988)0935080-0
Keywords: Iterative method, mixed method, error estimate, biharmonic equation
Article copyright: © Copyright 1988 American Mathematical Society